Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have chronic pancreatitis and had an EUS. Arm become hot after anesthesia. Is there any blood clot?

My husband has chronic pancreatitis and had an EUS on Thursday with total anestisa Now his left arm is very hot to the touch and red. The heat and redness have been spreading gup Plz say some prayers. Chris driving self to ER cuz his arm VERY hot! On call dr said to put hot compress on it, if the heat/redness move, then to get to we cuz possibility of a blood clot. I ll keep u updated. arm and into his chest . Is it a blood clot? How are clots treated?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. thanks for the query.
It may b eclot and in most cases it is treated by takong anticoagulants or heparine/clexane. It can be svere if there is pain in arm, tingling and difficulties in movements. If there is only heat then it can be beginning of thrombophlebitis or it can pass spontaneously. At this point you should follow doctors recommendations and if some of these signs I ve mentione doccur,you need to visit doctor ASAP. Wish you good health. Regards
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor